# SDR IPXA2024051575400

- Difficulty date: April 6, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shroud
- Part number: A57244855621000
- Part serial: 01756317A
- Condition: Gouged
- Location: Lt Wingtip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGTIP LE HAS A DENT FRONT INBD SIDE.  APPLIED TREAT AND PRIMER IAW SRM 51-21-10 PARAGRAPH 2. INSTALLED NEW SHROUD ASSY IAW SRM 51-40-21, PARAGRAPH 13. INSTALLED STRIP IAW IAW SRM 51-40-21 PARAGRAPH 5. APPLIED TOP COAT IN AREA IAW SRM 51-75-10, PARAGRAPH 3.
